# SDR SWAA073434

- Difficulty date: July 12, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N504SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24181
- Aircraft time: 54,961 hours, 55,050 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6546872
- Condition: Corroded
- Location: Vertical Fin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND VERTICAL FIN PRIMARY FITTING CLEVIS LUGS CORRODED.  REPAIRED FITTING CLEVIS LUGS PER ER.
